# SDR 95ZZZX6209

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N161BH
- Make and model: Bell 206B
- Aircraft serial: 1675
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 206340103101
- Condition: Leaking
- Location: T/R Gearbox
- Part time: 293 hours
- Component: 2060404005
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW SEAL AND REVERSED WEAR SLEEVE TO FRESH RUNNING SURFACE TO REPAIR LEAK AT INPUT SEAL.  NEW SEAL IS LEAKING AGAIN AFTER VERY SHORT TIME IN SERVICE.  A COMMON PROBLEM, BUT NOT AFTER SO LITTLE TIME.  INSPECTION INTERVAL FOR GEARBOX IS 3,000 HRS.  CHANGING SEAL SO OFTEN IS NOT DESIRABLE.  SEAL IS OF NEW STYLE AND PART NUMBER, POSSIBLY NEW MANUFACTURER.  ADVISED BHT OF THIS PROBLEM.
